MAUDE Adverse Event Report: SMITH & NEPHEW, INC. MOTOR DRIVE UNIT, HAND CNTRL, PWRMX EL; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. MOTOR DRIVE UNIT, HAND CNTRL, PWRMX EL; SAW, POWERED, AND ACCESSORIES
Catalog Number 72200616
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference: case-(b)(4).
 
Event or Problem Description
It was reported that an mdu became very hot.It is unknown whether this problem was noticed in a surgical environment or not; therefore, patient involvement has not been confirmed.No further information.

Brand Name
MOTOR DRIVE UNIT, HAND CNTRL, PWRMX EL
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer (Section G)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24776554
Report Number1643264-2026-00127
Device Sequence Number9925690
Product Code HAB
UDI-Device Identifier03596010555472
UDI-Public3596010555472
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72200616
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown